# SDR UALA2008111302275

- Difficulty date: April 18, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,302 hours, 8,937 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

APU FAULT CAUTION LT AND EICAS MSG.  TEMP SPIKED TO +600 ON SHUTDOWN IN FLIGHT.  REPLACED APU.
